MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing circuit set, coaxial

HAMILTON MEDICAL AG Breathing circuit set, coaxial
Model Number 260167
Medical Device Problem Codes Increase in Pressure (1491); Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation is ongoing.Note: udi number and all related data to the serial number of the affected hamilton-t1 could not provided with the available information.
 
Event or Problem Description
Hamilton medical ag received a report that a hamilton-t1 ventilator stopped ventilation or was unable to provide ventilation during a surgical procedure.Testing showed that the diaphragm of the expiratory valve opened only at approximately 20 mbar, preventing proper ventilation.A second similar occurrence involving a breathing set from a different lot had previously been reported.Ventilation was safely maintained using an alternative method, and no harm or health impact occurred.The affected breathing circuit (product number 260167, lot number 203019) was replaced with a new one.The case was reported by the hospital to the local authority (swissmedic, reference (b)(4)).The investigation to verify the allegation is still in progress.

Brand Name
Breathing circuit set, coaxial
Common Device Name
Breathing circuit set, coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
roxana-elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24567789
Report Number3001421318-2026-00123
Device Sequence Number18231566
Product Code BZO
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number260167
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/09/2026
Not provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date06/09/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown